# SDR REXA2014011000115

- Difficulty date: January 10, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 14,490 hours, 9,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LE PANEL 684ET HAS CHAFFING.  REPLACED RT INBD FLAP LE PANEL 684ET WITH NEW PANEL.  PRIMED, PAINTED, DRILLED, COUNTERSUNK & RIVETED BRACKET IAW CRJ 900 SRM 51-25-16-001-001-A01, 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
